# SDR LR7A0062

- Difficulty date: June 3, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Track
- Part number: 388997
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HC3208, FOUND FS 577 LT MLG TRACK OUTER SIDE EDGE AREA GOUGED AT WL 155, LBL 64.  REPLACED GEAR TRACKS PER SRM SMP 583-51-30-1 AND  51-70-00.  NR 26521.
